# SDR UIEA2017102602114

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Packing
- Part number: M259881330
- Part serial: NSN
- Condition: Deteriorated
- Location: Jettison Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT JETTISON PUMP HOUSING FOUND SIGN OF FUEL LEAKAGE FROM CONDUIT.  NEW PACKING INSTALLED.
